# SDR AALA201706069018

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 74,044 hours, 9,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tie
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT SIGN FWD OF DOOR 3L WITH TIE WRAPS BROKEN. REMOVED AND REPLACED TIE WRAPS OF EXIT SIGN FWD OF DOOR 3L IAW 33-51-01-2. GOOD FOR SVC.
